On Neighbourhood Structures in IntuitionisticTopological Spaces
Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 283
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1998_12_3-4_a3,
author = {E. Coskun and D. Coker},
title = {On {Neighbourhood} {Structures} in {IntuitionisticTopological} {Spaces}},
journal = {Mathematica balkanica},
pages = {283},
year = {1998},
volume = {12},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a3/}
}
E. Coskun; D. Coker. On Neighbourhood Structures in IntuitionisticTopological Spaces. Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 283. http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a3/